# SDR IPXA2023091676726

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 66,588 hours, 22,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**PLASTIC DOOR HANDLE COVER ON MAIN ENTRY DOOR BROKE OFF.***REQ 465504***SM4/LMX4*** DEFERRED PER MEL 52-11-2
